# SDR HNAA2011032000053

- Difficulty date: March 10, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 64,512 hours, 73,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 EMERGENCY FLOOR PATH LIGHT IS INOP.  R & R LIGHT BULB AT ROW 6, OPS CHECKED GOOD.
